# SDR CKSA98598

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 610R9A
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON T/E GROUND STRAP DISBONDED AND CORRODED AT STATIC DISCHARGERS.  REPAIRED IAW CKF-EXW-088 SUPP SHEET 2.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C57-560-01-01.
